MathSciNet Relay Station
MathSciNet bibliographic data
MR2536741 60B15 (28C10 28D05)
Benoist, Yves; Quint, Jean-François Mesures stationnaires et fermés invariants des espaces homogènes. (French) [Stationary measures and invariant subsets of homogeneous spaces] C. R. Math. Acad. Sci. Paris 347 (2009), no. 1-2, 9–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement